Jump to content

lloppyllama

Members
  • Content Count

    347
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lloppyllama

  • Rank
    Advanced Member
  • Birthday 11/19/1991

Profile Information

  • Gender
    Female
  • Location
    MN

Recent Profile Visitors

4,812 profile views
  1. Hi there, I've been in a relationship for 2 1/2 years, living together for 1 1/2 years. When I first started dating my boyfriend my symptoms had been temporarily pretty well controlled on my meds. But about a year ago they got real bad again. He doesn't find interest in medicine and is grossed out easily by things. Its been really hard on him seeing me get sick, and he doesn't know how to deal with it all. He is definitely there for me, and loves me, but he doesn't like to talk about it all and i can see he is dissapointed when i cant do stuff. I can tell he is struggling with it all. Any
  2. So this is a rather late reply but I thought I would share if you still haven't found an answer. I tried topomax and it made me lose all cognitive function. They call it "dopomax" as a joke because it makes you dopey. I have not tried amitriptyline but I am on Nortriptyline which helps a lot with my migraines. I used to be on 50 mg at night, now I moved up to 75 mg at night because my migraines were getting worse again (after about four years at 50mg). Its got sedative effects, so I just use it to help me fall asleep then too. Hope you find something helpful, I know how tough migraines can be!
  3. I do two sprays in each nostril everyday. The pediatric dose is one spray, then adult is two sprays...generally. And I have not found any side effects from this med, so I would guess no you wouldn't have side effects from upping your dosage, but everyone is different.
  4. Mine will pool if I am standing, sitting, or laying in the sun. And it stays until I put my legs in the air or put on my compression stockings.
  5. Are you going to a private or public university? Depending on which they have different laws that they must abide to. If you go to a public place, they are required to help you to be best suited with your disability, but if it is a public university they don't necessarily have to, but in most cases will since you are paying them to go there. Anyways, in my personal experience (I am going to a private university) they accommodate me by giving me the "handicap dorm", where it is wheelchair accessible and has a shower where I can use my shower chair. I also can't have bunk beds since I pass ou
  6. I have severe blood pooling in my legs, and when I try to lay in the sun it pools even more. Mine can look like red and white splotches on my skin, but I don't know if that is what yours was or not. Sounds like Reen has some ideas on a rash it could be. Unless it seems to itch and really bother you, I would just ignore it!
  7. I hear you about the Catholicism orthostatic training!!! Haha, I too go to a Catholic church...I have come to terms with the fact that I will just have to sit down and not stand. It's bad especially since I am in the choir, but it all works out OK. Some people are rude and make snide remarks about it, but I just don't let that bother me, I am doing what I need to. I hope you are able to get more answers at your appointment so that you can start more effective treatment! Hopefully 2010 brings you answers and good health!!! -Mary
  8. I personally am not a fan of the thigh high stockings...they are just quite bothersome! However I wear knee high stockings everyday!!! And they make a HUGE difference for me. But I have really extreme blood pooling, so depending on whether or not you actually have a lot of blood pooling it might not be worth it for you. From what you say so far, I would say that it doesn't benefit you to wear the stockings. If however you feel like you have a lot of blood pooling that needs to be under control, maybe you should try using just the knee high stockings. Good luck! -Mary
  9. Yes, this is a type of Vertigo. I too get it, and the only thing to make it better I would say is trying to get your HR and BP more normal with meds, salt, and liquids! Good luck, I know how annoying it can be!!!
  10. I dont have any advice, but I just wanted to say congrats!!!!! I hope that you get rid of the annoying breathing problems soon so you can enjoy your new baby! So exciting
  11. I am glad to hear that things worked out for you so smoothly! I hope that with this chair you will be able to live more "normally", it has been a great help for me! -Mary
  12. I get hives on my bruises, and bruises on my hives, more commonly the first thing though. It is quite odd, but my doctors dont know why...they are testing me for hormone secreting tumors that could be causing it. I will let you know if they find anything, as that could maybe be causing it for you too...? Good luck!
  13. My visit went well. My doctor is having me do another TTT to see if things have changed at all. Then they are running tests to check my thyroid and checking for tumors on my adrenal gland, or in other areas that could cause my symptoms. I''ll let you know what the results are. I am also meeting with my neurologist and a cardiologist to see if they have anything to find in my heart or brain. Thanks again everyone! -Mary
  14. I do not know of one specifically for Dysautonomia...however on Butyoudontlooksick.com they have some time of chat room that you could check out. There will be some people who have dysaut. and others who just have other chronic illnesses.
×
×
  • Create New...